Numerical Approximation of Modified Non-linear SIR Model of Computer Viruses

  • Samad Noeiaghdam
Keywords: non-linear susceptible-infected-recovered model, differential transform method, Laplace transformations, Adomian decomposition method

Abstract

In this paper, the non-linear modified epidemiological model of computer viruses is illustrated. For this aim, two semi-analytical methods, the differential transform method (DTM) and the Laplace-Adomian decomposition method (LADM) are applied. The numerical results are estimated for different values of iterations and compared to the results of the LADM and the homotopy analysis transform method (HATM). Also, graphs of residual errors and phase portraits of approximate solutions for n = 5, 10, 15 are demonstrated. The numerical approximations show the performance of the LADM in comparison to the DTM and the HATM.

Published
2019-11-08
How to Cite
Noeiaghdam, S. (2019) “Numerical Approximation of Modified Non-linear SIR Model of Computer Viruses”, Contemporary Mathematics, 1(1), pp. 34-48. doi: 10.37256/cm.11201959.34-48.